# SDR AALA202511035044

- Difficulty date: October 27, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 35,223 hours, 14,505 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A52014
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN RIGHT HAND HORIZONTAL STABILIZER RIB AT STABILIZER BL 281.81. REPLACED RIB PER AARD 51-00-05-1.
